# SDR FDEA202007161533

- Difficulty date: July 16, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,727 hours, 24,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LOWER NUT PLATE STRIP IS CORRODED BS 1681.8 LBL 4.  REMOVED AND REPLACED FLOOR BEAM LOWER NUTPLATE STRIP AT BS 1681.8 LBL 4, IAW FEDEX B757 SRM 51-40-02 AND DWG 146N5693 REV C.
